CCL

Összesen 5 találat.
#/oldal:
Részletezés:
Rendezés:

1.

001-es BibID:BIBFORM120743
035-os BibID:(Scopus)85188210600
Első szerző:Bertók Csanád (matematikus)
Cím:The resolution of three exponential Diophantine equations in several variables / Csanád Bertók, Lajos Hajdu
Dátum:2024
ISSN:0022-314X
Megjegyzések:We find all solutions of three exponential Diophantine equations, arising from certain quadratic, cubic and quartic identities. The first identity comes from a painting of the famous Russian painter Nikolay Bogdanov-Belsky, highlighted by Ja. I. Perelman. The equations have five, four and six terms, respectively, so they cannot be handled by classical tools based upon Baker's method. To solve the equations we use our method developed earlier, which is based upon Skolem's conjecture, local considerations and a computational approac.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
folyóiratcikk
Exponential Diophantine equations
Skolem's conjecture
Congruences
Complete solution
Megjelenés:Journal of Number Theory. - 260 (2024), p. 29-40. -
További szerzők:Hajdu Lajos (1968-) (matematikus)
Pályázati támogatás:MTA-DE
MTA
Egyenletek, Függvények és Görbék Kutatócsoport
Internet cím:Szerző által megadott URL
DOI
Intézményi repozitóriumban (DEA) tárolt változat
Borító:

2.

001-es BibID:BIBFORM075602
035-os BibID:(WOS)000442711900017 (Scopus)85047824219
Első szerző:Bertók Csanád (matematikus)
Cím:On the smallest number of terms of vanishing sums of units in number fields / Cs. Bertók, K. Győry, L. Hajdu, A. Schinzel
Dátum:2018
ISSN:0022-314X
Megjegyzések:Let K be a number field. In the terminology of Nagell a unit epsilon of K is called exceptional if 1 - epsilon is also a unit. The existence of such a unit is equivalent to the fact that the unit equation epsilon(1)+ epsilon(2) + epsilon(3) = 0 is solvable in units epsilon(1), epsilon(2), epsilon(3) of K. Numerous number fields have exceptional units. They have been investigated by many authors, and they have important applications. In this paper we deal with a generalization of exceptional units. We are interested in the smallest integer k with k >= 3, denoted by l(K), such that the unit equation epsilon(1+ ...+ )epsilon(k) = 0 is solvable in units epsilon(1, ..., )epsilon(k )of K. If no such k exists, we set l(K) = infinity. Apart from trivial cases when l(K) = infinity, we give an explicit upper bound for l(K). We obtain several results for l(K) in number fields of degree at most 4, cyclotomic fields and general number fields of given degree. We prove various properties of l(K), including its magnitude, parity as well as the cardinality of number fields K with given degree and given odd resp. even value l(K). Finally, as an application, we deal with certain arithmetic graphs, namely we consider the representability of cycles. We conclude the paper by listing some problems and open questions.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
folyóiratcikk
exceptional units
unit equations
arithmetic graphs
Megjelenés:Journal Of Number Theory. - 192 (2018), p. 328-347. -
További szerzők:Győry Kálmán (1940-) (matematikus) Hajdu Lajos (1968-) (matematikus) Schinzel, Andrzej (1937-) (matematikus)
Pályázati támogatás:ÚNKP-17-3
ÚNKP
NKFIH K115479
NKFIH
EFOP-3.6.1-16-2016-00022
EFOP
EFOP-3.6.2-16-2017-00015
EFOP
EFOP-3.6.3-VEKOP-16-2017-00002
EFOP
Internet cím:Szerző által megadott URL
DOI
Intézményi repozitóriumban (DEA) tárolt változat
Borító:

3.

001-es BibID:BIBFORM067118
035-os BibID:(WOS)000403858200013 (Scopus)85019438438
Első szerző:Bertók Csanád (matematikus)
Cím:On the distribution of polynomials with bounded height / Csanád Bertók, Lajos Hajdu, Attila Pethő
Dátum:2017
Megjegyzések:We provide an asymptotic expression for the probabilitythat a randomly chosen polynomial with given degree, having integralcoe cients bounded by some B, has a prescribed signature. We alsogive certain related formulas and numerical results along this line. Ourtheorems are closely related to earlier results of Akiyama and Pethő,and also yield extensions of recent results of Dubickas and Sha.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
folyóiratcikk
Polynomials
height
signature
distribution
Megjelenés:Journal of Number Theory. - 179 (2017), p. 172-184. -
További szerzők:Hajdu Lajos (1968-) (matematikus) Pethő Attila (1950-) (matematikus, informatikus)
Pályázati támogatás:OTKA-100339
OTKA
OTKA-115479
OTKA
OTKA-NK104208
OTKA
Internet cím:Szerző által megadott URL
Intézményi repozitóriumban (DEA) tárolt változat
Kiadói változat
DOI
Borító:

4.

001-es BibID:BIBFORM067022
Első szerző:Bertók Csanád (matematikus)
Cím:Linear combinations of prime powers in binary recurrence sequences / Csanád Bertók, Lajos Hajdu, István Pink, Zsolt Rábai
Dátum:2017
ISSN:1793-0421 1793-7310
Megjegyzések:We give finiteness results concerning terms of linear recurrence sequences having a representation as linear combination, with fixed coeficients, of powers of xed primes. On one hand, under certain conditions, we give effective bounds for the terms of binary recurrence sequences with such a representation. On the other hand, in case of some special binary recurrence sequences, all terms having a representation as sums of powers of 2; 3 and 2; 3; 5 are explicitly determined.
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény külföldi lapban
recurrence sequences
sums of prime powers
Megjelenés:International Journal of Number Theory. - 13 : 261 (2017), p. [1-12]. -
További szerzők:Hajdu Lajos (1968-) (matematikus) Pink István (1973-) (matematikus) Rábai Zsolt (1987-) (matematikus)
Pályázati támogatás:OTKA-100339
OTKA
OTKA-115479
OTKA
Austrian science found (FWF) P 24801-N26
Egyéb
Internet cím:Szerző által megadott URL
DOI
Intézményi repozitóriumban (DEA) tárolt változat
Borító:

5.

001-es BibID:BIBFORM066842
035-os BibID:(WOS)000386418700023 (Scopus)84990866189
Első szerző:Pethő Attila (matematikus, informatikus)
Cím:On multidimensional Diophantine approximation of algebraic numbers / Attila Pethő, Michael E. Pohst, Csanád Bertók
Dátum:2017
ISSN:0022-314X
Megjegyzések:In this article we develop algorithms for solving the dual problems of approximating linear forms and of simultaneous approximation in number fields F. Using earlier ideas for computing independent units by Buchmann, Petho and later Pohst we construct sequences of suitable modules in F and special elements beta contained in them. The most important ingredient in our methods is the application of the LLL-reduction procedure to the bases of those modules. For LLL-reduced bases we derive improved bounds on the sizes of the basis elements. From those bounds it is quite straightforward to show that the sequence of coefficient vectors (x(1),..., x(n)) of the presentation of beta in the module basis becomes periodic. We can show that the approximations which we obtain are close to being optimal. Moreover, it is periodic on bases of real number fields. Thus our algorithm can be considered as a generalization, within the framework of number fields, of the continued fraction algorithm.
Tárgyszavak:Természettudományok Fizikai tudományok idegen nyelvű folyóiratközlemény külföldi lapban
folyóiratcikk
Megjelenés:Journal of Number Theory. - 171 (2017), p. 422-448. -
További szerzők:Pohst, Michael (1945-) Bertók Csanád (1988-) (matematikus)
Pályázati támogatás:OTKA-100339
OTKA
OTKA-104208
OTKA
Internet cím:Szerző által megadott URL
DOI
Intézményi repozitóriumban (DEA) tárolt változat
Borító:
Rekordok letöltése1